# SDR CA041013007

- Difficulty date: September 16, 2004
- Submitted: January 5, 2005
- Operation: General aviation
- Make and model: Piper PA-28RT-201T
- Aircraft time: 6,359 hours
- Engine: Cont TSIO360FB
- Propeller: Hartzl PHCC3YF1
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Fuel Pump
- Component: Fuel Pump, Cont
- Component part number: 6493682
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: E

## Discrepancy

(CAN) BRASS OUTLET ANGLE FITTING ON FUEL PUMP CRACKED CAUSING FUEL TO LEAK OUT IN FLIGHT.
